| Catalog Number |
0475100000 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that the serfas probe does not generate plasma; tissue ablation is not occurring as expected.Instead, the device only causes bubbling.
Event or Problem Description
Additional Manufacturer Narrative
Three attempts were made to retrieve the device for evaluation but the device was not returned.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: the serfas probe does not generate plasma.Probable root cause: hardware failure.Software error due to hardware failure.Damaged receptacle board.Damaged power board.Front board failure.Loose flex cable.Damage to console during shipping/ handling.Electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge.Insufficient cybersecurity (cf).The reported failure mode will be monitored for future reoccurrence.